# SDR DALA2019092605512

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 65,249 hours, 26,609 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Out Of Limits
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1286372) DURING INSPECTION FOUND OUT OF LIMITS I/B AND O/B EDGE AT SLAT PANEL # 7.  REPAIR WAS PERFORMED ON I/B AND O/B EDGE AT SLAT PANEL # 7 (WEDGE AREA) RT WING PER SRM 51-70-10 REPAIR 4.
